# SDR CALA9900626

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO RT SUPPORT FLOOR PANEL CORRODED AT STA 1099.  A REPAIR ANGLE WAS INSTALLED IAW SRM 51-30-00.
